Aleve Tablets provide safe, long-lasting and effective all day pain relief from minor aches and pains including back and muscle pain, minor arthritis & other joint pain, menstrual pain, and headaches. The active ingredient, naproxen sodium, is a nonsteroidal anti-inflammatory drug (NSAID) that delivers pain relief at the site of pain and reduces fever. Each pill has the strength to last 12 hours. Suitable for adults and children ages 12 and up.
Effective pain relief from:
Back and muscle pain
Minor arthritis pain
Neck and shoulder pain
Each Tablet contains: Naproxen sodium 220 mg, FD&C blue #2 lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, talc, titanium dioxide.
Drink a full glass of water with each dose. Over Age 65: 1 tablet every 12 hours. Do not exceed 1 tablet in 12 hours, unless directed by a doctor.